# SDR CALA2025030402577

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 52,539 hours, 18,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE #1 OF LIGHTNING STRIKE FOUND AT STA 424 BTW ST 3 AND 4.   (CORRECTION OF PREVIOUS UPDATE) EVIDENCE #1 OF LIGHTNING STRIKE FOUND AT STA 420 BTW R/H ST 3 AND 4.   REMOVED DAMAGED RIVET AS PER SRM 53-00-01-2R-41 REPAIR 41. UP TO PARAGRAPH 4A.  PERFORMED NDT PART 6 53-30-00 PROCEEDURE 3 IAW SRM 53-00-01-2R-41 STEP 4D(2) ANOMALY SHOWING AT COUNTERSINK DUE TO EDGE DAMAGE. ACCOMPLISHED INTERIM REPAIR PER ECRA, ACCOMPLISH INSPECTION AFTER EACH FLIGHT CYCLE AND PERMANENT REPAIR WITHIN 5 FLIGHT PERFORMED STEPS 3 H. AND 4-9 OF AVO14212 HFEC AND VISUAL INSPECTIONS. NO FURTHER DEFECTS NOTED. REMOVED FASTENER IN REF TO AVO 14212 STEP 1. NEED TO PERFORM AN OPEN HOLE HFEC INSPECTION AT LOCATION WHERE FASTENER WAS REMOVED TO ENSURE THERE ARE NO CRACKS. REF 737-800 PERFORMED AVO14212 STEPS 3.A, B, C, D, E, F, AND G. SKIN CUTOUT AREA IS AT .343" DIAMETER. REF AVO14212. STEP 3.H, AT OVERSIZED HOLE NEED TO PERFORM AN HFEC HOLE PROBE INSPECTION PER 737 NDT MANUAL PART 6, 51-00-00, CORRECTION TO HOLE SIZE, HOLE IN OUTER SKIN IS AT .437" DIAMETER COMPLIED WITH ALL STEPS OF AVO14212. NDT MANUAL PART 6, 51-00-00 PROCEDURE 16 AS PER AVO14212 STEP 2. PROCEDURE 16 AND PROCEDURE 18, USING 0.02 NOTCH CALIBRATION. IF ANY CRACKS ARE DISCOVERED, INSTALLED INTERIM REPAIR DOUBLER REF EC/RA 5330-07474.
